MathSciNet Relay Station
MathSciNet bibliographic data
MR887655 (88e:47107) 47H15 (34B15 35B10)
Iannacci, R.; Nkashama, M. N. Nonlinear boundary value problems at resonance. Nonlinear Anal. 11 (1987), no. 4, 455–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement